# SDR QXEA200400021

- Difficulty date: January 5, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,442 hours, 20,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD FLANGE GOUGED AND PITTED AROUND CAMLOCK REPECTICAL HOLE OF RIGHT HAND INBOARD TRACK NR 7.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
